# SDR ASAA2020010831782

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,790 hours, 15,117 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TILT APPEARS MISCALIBRATED. DURING CRUISE AT FL370 AUTO TILT MODE WAS DISPLAYING -2 DEGREES BUT PRODUCED GROUND RETURNS AT 30 MILE RANGE. UPON LANDING RECEIVED "PWS FAIL", "WXR FAIL" AND "RT ATT" ANNUNCIATIONS ON RADAR DISPLAY. GROUNDED - YES. PERFORMED TESTS PER B737-800 AMM 34-43-00-710-802-001 AND AMM 34-43-00-730-802-001, NO DEFECTS NOTED. PRECAUTIONARILY APPLYING MEL 34-15H "AUTOTILT/MULTISCAN INOP". NO MAINTENANCE PROCEDURES.
